Tunisian Journal of Mathematics

Troisième groupe de cohomologie non ramifiée des hypersurfaces de Fano

Jean-Louis Colliot-Thélène

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/tunis.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Sur un corps algébriquement clos et sur un corps fini, on établit de nouveaux résultats d’annulation pour la cohomologie non ramifiée de degré 3 des hypersurfaces de Fano.


We establish the vanishing of degree three unramified cohomology for several new types of Fano hypersurfaces when the ground field is either finite or algebraically closed of arbitrary characteristic.

Article information

Tunisian J. Math., Volume 1, Number 1 (2019), 47-57.

Received: 3 August 2017
Revised: 15 October 2017
Accepted: 4 November 2017
First available in Project Euclid: 2 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F20: Étale and other Grothendieck topologies and (co)homologies 14J45: Fano varieties

Fano hypersurfaces unramified cohomology


Colliot-Thélène, Jean-Louis. Troisième groupe de cohomologie non ramifiée des hypersurfaces de Fano. Tunisian J. Math. 1 (2019), no. 1, 47--57. doi:10.2140/tunis.2019.1.47. https://projecteuclid.org/euclid.tunis/1551495680

Export citation


  • A. B. Altman and S. L. Kleiman, “Foundations of the theory of Fano schemes”, Compositio Math. 34:1 (1977), 3–47.
  • A. Auel, J.-L. Colliot-Thélène, and R. Parimala, “Universal unramified cohomology of cubic fourfolds containing a plane”, pp. 29–55 in Brauer groups and obstruction problems, edited by A. Auel et al., Progr. Math. 320, Springer, 2017.
  • F. Charles and A. Pirutka, “La conjecture de Tate entière pour les cubiques de dimension quatre”, Compos. Math. 151:2 (2015), 253–264.
  • A. Chatzistamatiou and M. Levine, “Torsion orders of complete intersections”, Algebra & Number Theory 11:8 (2017), 1779–1835.
  • J.-L. Colliot-Thélène, “Birational invariants, purity and the Gersten conjecture”, pp. 1–64 in $K$-theory and algebraic geometry: connections with quadratic forms and division algebras (Santa Barbara, CA, 1992), edited by B. Jacob and A. Rosenberg, Proc. Sympos. Pure Math. 58, Amer. Math. Soc., Providence, RI, 1995.
  • J.-L. Colliot-Thélène, “Descente galoisienne sur le second groupe de Chow: mise au point et applications”, Doc. Math. Extra vol.: Alexander S. Merkurjev's sixtieth birthday (2015), 195–220.
  • J.-L. Colliot-Thélène and B. Kahn, “Cycles de codimension 2 et $H^3$ non ramifié pour les variétés sur les corps finis”, J. K-Theory 11:1 (2013), 1–53.
  • J.-L. Colliot-Thélène and C. Voisin, “Cohomologie non ramifiée et conjecture de Hodge entière”, Duke Math. J. 161:5 (2012), 735–801.
  • J.-L. Colliot-Thélène, J.-J. Sansuc, and C. Soulé, “Torsion dans le groupe de Chow de codimension deux”, Duke Math. J. 50:3 (1983), 763–801.
  • O. Debarre, “On the geometry of hypersurfaces of low degrees in the projective space”, pp. 55–90 in Algebraic geometry and number theory (Istanbul, 2014), edited by H. Mourtada et al., Progr. Math. 321, Springer, 2017.
  • O. Debarre, A. Laface, and X. Roulleau, “Lines on cubic hypersurfaces over finite fields”, pp. 19–51 in Geometry over nonclosed fields, edited by F. Bogomolov et al., Springer, 2017.
  • B. Kahn, “Classes de cycles motiviques étales”, Algebra & Number Theory 6:7 (2012), 1369–1407.
  • K. Kato, “A Hasse principle for two-dimensional global fields”, J. reine angew. Math. 366 (1986), 142–183.
  • K. Kato and S. Saito, “Unramified class field theory of arithmetical surfaces”, Ann. of Math. $(2)$ 118:2 (1983), 241–275.
  • J. S. Milne, Étale cohomology, Princeton Mathematical Series 33, Princeton University Press, 1980.
  • J. P. Murre, “Some results on cubic threefolds”, pp. 140–160 in Classification of algebraic varieties and compact complex manifolds, edited by H. Popp, Lecture Notes in Math. 412, Springer, 1974.
  • J. P. Murre, “On the Hodge conjecture for unirational fourfolds”, Nederl. Akad. Wetensch. Proc. Ser. A 80=Indag. Math. 39:3 (1977), 230–232.
  • R. Parimala and V. Suresh, “Degree 3 cohomology of function fields of surfaces”, Int. Math. Res. Not. 2016:14 (2016), 4341–4374.
  • A. A. Roitman, “Rational equivalence of zero-dimensional cycles”, Mat. Zametki 28:1 (1980), 85–90, 169. In Russian; translated in Math. Notes 28:1 (1980), 507–510.
  • C. Voisin, “Some aspects of the Hodge conjecture”, Jpn. J. Math. 2:2 (2007), 261–296.
  • C. Voisin, “Abel–Jacobi map, integral Hodge classes and decomposition of the diagonal”, J. Algebraic Geom. 22:1 (2013), 141–174.
  • S. Zucker, “The Hodge conjecture for cubic fourfolds”, Compositio Math. 34:2 (1977), 199–209.